# SDR ASAA0110238

- Difficulty date: April 28, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 873203041
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS IN THE MID CABIN INOPERATIVE.  REMOVED AND REPLACED CONTROL MODULE, THEN LIGHTS OPERATED NORMALLY.  (M)
